MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW PI CVC KIT: 3-L 7 FR X 16 CM AGB; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL INC. ARROW PI CVC KIT: 3-L 7 FR X 16 CM AGB; CATHETER INTRAVASCULAR THERAPE
Model Number IPN036440
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The mdr report key/report number is (b)(4).The mdr text key is (b)(4).
 
Event or Problem Description
Complaint found in maude database: "the left side the guidewire started to unravel with the tip still in the vein itself as i was trying to guide it into the vein while changing the angle of the needle in case i was hitting against the wall of the vein.I removed the introducer needle so that the guidewire was not snagged on the bevel of the needle and then tried to remove the guidewire.After some initial resistance i was able to get the guidewire out of the vein and verified that the tip had been removed.We kept the faulty guidewire so that the incident could be communicated to the manufacturer.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The mdr report key/report number is (b)(4).The mdr text key is (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI CVC KIT: 3-L 7 FR X 16 CM AGB
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11948265
Report Number1036844-2021-00104
Device Sequence Number1152837
Product Code FOZ
UDI-Device Identifier20801902117087
UDI-Public20801902117087
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberIPN036440
Device Catalogue NumberCDC-42703-XP1A
Device Lot Number23F20J0355
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1